Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Getting cold, shivering with discomfort feeling and vomiting. What's wrong?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
I get cold shivers with really discomfort feeling and goosebumps that hurt. Vomitting feeling with diarrhoa all day long, ive seen doctors but they say nothing is wrong with me, please help me. Im 29 female
Posted Sat, 26 Jan 2013 in General Health
Answered by Dr. Rajiv K Khandelwal 2 hours later

Thank you for your query.

Diarrhoea, vomiting feelings and now shivering are suggestive of intestinal infection. Have you measured your temperature? In case you have fever then take paracetamol/acetamenophen tablet 4-6 hourly to reduce your fever and with that the goose pimples shall also subside.

Kindly ensure that you are adequately hydrated by taking plenty of oral fluids as lemonade, buttermilk, coconut water. In case the diarrhoea does not get controlled in the next 24-48 hours then a re-examination by the doctor is required.

I hope I have answered to your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts of the case.

Wishing you a speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor